Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do Depakote and Bupropion affect libido in men?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9877 Questions

default
Posted on Wed, 15 Mar 2017 in Sexual Health
Question: Which meds for bipolar do not suppress libido?
Am concerned about decreased sex drive. I've bern told antidepression meds lower libido. Does bupropion lower sex drive?
Does Depakote ?
doctor
Answered by Dr. P. T. Patil 42 minutes later
Brief Answer:
Antidepressants have side effect of lowering sex libido

Detailed Answer:
Hello
Thanks for query .

Almost all the drugs in antidepressant family including Bupropion taken over a long duration are known to have side effect of sexual dysfunction and lowering sex desire (Libido) .

Hope I have answered your query, please feel free to ask if you have more questions, I shall be happy to help you .

Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Sexual dysfunction

doctor1 MD

sir i am a medical student.i am suffering from a sexual problem for last 4 year.while i talk with my girl friend through cell phone i notice there is coming a clear slipery fluid from my penis just thicker then urine even without any sexual conversation just hi hello.mostly occurs when i talk with her more then 4-5 minute.sir i am 23 years old,51 kg,unmarried,having practice of musterbation twice in a week,never experience of sexual intercourse .there is no dysuria.if would u kindly suggest me what might be the problem and what should i do,i will be very glad to you sir.

doctor1 MD

Hi, sir im 20 year young boy.nd im 5'10" height 75kg weight nd according to body im fit but im suffering frm some sexual problems i.e.my penis dnt get hardened too long on erect.and another big problem is that when i have some sexual attraction feelings then the sticky like substance colourless comes from the penis after that the my penis get less harder.another problem is early discharge.plz help me sir.

doctor1 MD

hello. i wish i can get full information about what i am gona ask.
i have sexual problem and my penis have pain and the egg i dont know what its called but also pain in my right egg of the penis
and when i cum its dont cum that much and its like water its not strong as before. i wish i can have some information or medical that i can use

doctor1 MD

I am 55 years old, male. I am facing problem of Erectile Dysfunction after , I suffered from Chicken guneia about 3 months back . The erection is not complete and looses stffines immediately. Can I know the possible causes and treatment and a suitable doctor to consult in Mumbai?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hello, in August, I fell on a wet sidewalk in Switzerland and landed very hard on my butt. I felt a surge go up my spine and into my head, and had a headache after. I flew back to the USA a few days after, still with an aching back/tailbone. At...

doctor1 MD

Good evening doctor. I have given the sample for semen analysis test but the lab said semen does not liquify so, they have to do it again. Will there be any problem